# SDR P5CA9800521

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MLG LOWER FLYING DOOR IS DELAMINATED.  REMOVED DAMAGE, APPLIED FIBERGLASS AND BONDING PER SRM 51-40-06.
